MathSciNet Relay Station
MathSciNet bibliographic data
MR998112 60H10 (60F17)
Słomiński, Leszek Stability of strong solutions of stochastic differential equations. Stochastic Process. Appl. 31 (1989), no. 2, 173–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement